# SDR UPS00833014

- Difficulty date: June 15, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 76,102 hours, 49,432 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 5769589501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, LEFT WING L/E LOWER INTERNAL DOUBLER IS CRACKED AT XFS 304.  REMOVED, FABRICATED AND REPLACED DOUBLER IAW DWG 5769589 AND SRM 51-1-21.
